# SDR AWXA960263

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Modular
- Part number: 65446914
- Condition: Failed
- Location: Nlg
- Part time: 35,034 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX/IAH - FLT 0278 - AIR TURNBACK.  AFTER RAISING LANDING GEAR AFTER TAKEOFF, NOSE GEAR RED LIGHT REMAINED ILLUMINATED.  WHEN GEAR HANDLE PLACED TO OFF, NOSE GEAR WENT DOWN, FAILING TO STAY UP AND LOCKED.  REMOVED AND REPLACED NOSE GEAR MODULAR PACKAGE PER MM 32-33-31, PAGES 401-403.  REMOVED AND REPLACED NOSE LANDING GEAR LOCK ACTUATOR PER R4N32010.  REFERENCE:  OPERATOR CONTROL NR. 96ZZZX3981.  PART TOTAL CYCLES, 30,509.  (X)
